Naseer Shahzad
Naseer Shahzad
Professor, Department of Mathematics, King Abdulaziz University
Dirección de correo verificada de kau.edu.sa
Título
Citado por
Citado por
Año
Convergence and existence results for best proximity points
MA Al-Thagafi, N Shahzad
Nonlinear Analysis: Theory, Methods & Applications 70 (10), 3665-3671, 2009
3352009
Some fixed point generalizations are not real generalizations
RH Haghi, S Rezapour, N Shahzad
Nonlinear Analysis: Theory, Methods & Applications 74 (5), 1799-1803, 2011
2362011
On fixed points of α-ψ-contractive multifunctions
JH Asl, S Rezapour, N Shahzad
Fixed Point Theory and Applications 2012 (1), 212, 2012
2352012
Generalized I-nonexpansive selfmaps and invariant approximations
MA Al-Thagafi, N Shahzad
Acta Mathematica Sinica, English Series 24 (5), 867-876, 2008
2302008
Fixed point theory in distance spaces
W Kirk, N Shahzad
Springer, 2014
2272014
On Mann and Ishikawa iteration schemes for multi-valued maps in Banach spaces
N Shahzad, H Zegeye
Nonlinear Analysis: Theory, Methods & Applications 71 (3-4), 838-844, 2009
1892009
Some results on fixed points of α-ψ-Ciric generalized multifunctions
B Mohammadi, S Rezapour, N Shahzad
Fixed Point Theory and Applications 2013 (1), 24, 2013
1652013
Fixed point theory for cyclic generalized contractions in partial metric spaces
RP Agarwal, MA Alghamdi, N Shahzad
Fixed Point Theory Appl. 2012 (40), 11 pages, 2012
142*2012
Strong convergence of an implicit iteration process for a finite family of nonexpansive mappings
CE Chidume, N Shahzad
Nonlinear Analysis: Theory, Methods & Applications 62 (6), 1149-1156, 2005
1412005
Be careful on partial metric fixed point results
RH Haghi, S Rezapour, N Shahzad
Topology and its Applications 160 (3), 450-454, 2013
1322013
Strong convergence theorems for monotone mappings and relatively weak nonexpansive mappings
H Zegeye, N Shahzad
Nonlinear Analysis: Theory, Methods & Applications 70 (7), 2707-2716, 2009
1252009
On fixed point theory in partial metric spaces
MA Alghamdi, N Shahzad, O Valero
Fixed Point Theory and Applications 2012 (1), 1-25, 2012
124*2012
Invariant approximations and R-subweakly commuting maps
N Shahzad
Journal of Mathematical Analysis and Applications 257 (1), 39-45, 2001
1142001
Approximating fixed points of non-self nonexpansive mappings in Banach spaces
N Shahzad
Nonlinear Analysis: Theory, Methods & Applications 61 (6), 1031-1039, 2005
1102005
Common best proximity points: global optimization of multi-objective functions
SS Basha, N Shahzad, R Jeyaraj
Applied Mathematics Letters 24 (6), 883-886, 2011
1092011
Approximating common fixed points of two asymptotically quasi-nonexpansive mappings in Banach spaces, Fixed Point Theory Appl
N Shahzad, A Udomene
To appear, 2006
109*2006
Random fixed points for several classes of 1-ball-contractive and 1-set-contractive random maps
N Shahzad, S Latif
Journal of mathematical analysis and applications 237 (1), 83-92, 1999
991999
Some fixed point results on a metric space with a graph
SMA Aleomraninejad, S Rezapour, N Shahzad
Topology and its Applications 159 (3), 659-663, 2012
962012
Random fixed points of random multivalued operators on Polish spaces
I Beg, N Shahzad
Nonlinear Analysis: Theory, Methods & Applications 20 (7), 835-847, 1993
961993
Strong convergence theorem for a common point of solution of variational inequality and fixed point problem
H Zegeye, N Shahzad
Adv. Fixed Point Theory 2 (4), 374-397, 2012
882012
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20